Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 2:22 PM CDT for Dent County, Missouri. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 2:22 PM CDT (19:22 UTC)
- Expired
- Apr 3, 2007, 3:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Dent County, MO
The radar
The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:22 PM CDT | HAIL 0.88 | Salem, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 031922 SVRSGF MOC065-032015- /O.NEW.KSGF.SV.W.0043.070403T1922Z-070403T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 222 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DENT COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 315 PM CDT. * AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 8 MILES NORTHWEST OF LENOX...OR 14 MILES EAST OF FORT LEONARD WOOD...AND MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF SALEM BY 255 PM CDT. THE TOWNS OF LENOX...ANUTT...LECOMA...LAKE SPRING...BANGERT...HOWES AND SLIGO ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3778 9184 3759 9182 3759 9131 3780 9132 $$ HATCH
3 follow-up statements
000 WWUS53 KSGF 031935 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 235 PM CDT TUE APR 3 2007 MOC065-032015- /O.CON.KSGF.SV.W.0043.000000T0000Z-070403T2015Z/ DENT MO- 235 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTHERN DENT COUNTY... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR ANUTT...OR 12 MILES WEST OF SALEM... AND MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... SALEM BY 240 PM CDT. THE TOWNS OF BANGERT...HOWES AND SLIGO ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3778 9184 3759 9182 3759 9131 3780 9132 $$ HATCH
000 WWUS53 KSGF 031949 RRA SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 249 PM CDT TUE APR 3 2007 MOC065-032015- /O.CON.KSGF.SV.W.0043.000000T0000Z-070403T2015Z/ DENT MO- 249 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTHERN DENT COUNTY... AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 6 MILES SOUTHEAST OF ANUTT...OR 6 MILES WEST OF SALEM...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... SALEM BY 255 PM CDT. THE TOWNS OF HOWES AND SLIGO ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3772 9179 3752 9176 3759 9131 3780 9132 $$ HATCH
000 WWUS53 KSGF 031957 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 257 PM CDT TUE APR 3 2007 MOC065-032015- /O.CON.KSGF.SV.W.0043.000000T0000Z-070403T2015Z/ DENT MO- 257 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTHERN DENT COUNTY... AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR SALEM...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN DENT COUNTY. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3772 9179 3752 9176 3759 9131 3780 9132 $$ HATCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:00 PM CDT, 22 minutes earlier.
Area forecast discussion, Apr 3, 2:00 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 PM CDT TUE APR 3 2007 .UPDATE... COLD FRONT HAS MOVED TO ROUGHLY AN KAIZ TO KSGF TO JUST NORTH OF A KGMJ LINE AT 145 PM. DISCRETE CELLS THAT HAVE DEVELOPED OVER SOUTH CENTRAL MO DURING THE PAST HOUR ARE IN THE MOST FAVORABLE AREA FOR SUPERCELL AND POSSIBLE TORNADO DEVELOPMENT WHERE INSTABILITY (MLCAPES ARE 2000-2500 J/KG AND 0-1KM HELICITY IS 100-200 M2/S2) LINE OF STORMS ALONG THE COLD FRONT HAVE REMAINED FAIRLY DISCRETE SOUTHWEST OF KLBO...BUT HAVE PRODUCED SOME MARGINALLY SEVERE HAIL AS FAR SOUTH AS SPRINGFIELD. SO FAR VEERED LOW LEVEL FLOW ALONG THE FRONT HAS LIMITED THE TORNADO THREAT. DSA && .PREVIOUS DISCUSSION... ...FREEZING TEMPERATURES LIKELY THE LATTER PART OF THE WEEK... FORECAST CONCERNS DEAL WITH LATE PERIOD TEMPERATURES AND POTENTIAL FREEZE/FROST AND A CHANCE OF RAIN/SNOW BY THURSDAY NIGHT. LINE OF CONVECTION DEVELOPED ALONG A COLD FRONT THIS AFTERNOON WITH SEVERE STORMS PRODUCING LARGE HAIL. SURFACE FRONT AS OF 1 PM WAS LOCATED ALONG A LINE FROM NEAR JOPLIN...NORTHEAST TO BOLIVAR AND OSAGE BEACH MISSOURI. THIS FRONTAL BOUNDARY SHOULD MOVE THROUGH MOST OF THE FORECAST AREA BY 00Z WITH LINGERING CLOUD COVER ACROSS SOUTHERN MISSOURI THIS EVENING. HAVE SOME CONCERNS WITH TEMPERATURES DUE TO UPSTREAM TEMPERATURES ACROSS NORTHEAST KANSAS ALREADY IN THE MID TO UPPER 40S...BUT SOME MODIFICATION WAS NOTED DURING THE EARLY AFTERNOON. HAVE KEPT SHORT TERM GRIDS CLOSE TO PREVIOUS FORECAST. SHORT TERM MODELS ARE SIMILAR WITH SURFACE FEATURES WITH A LARGE RIDGE OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE CENTRAL U.S. THROUGH THE WEEK. HOWEVER...A POTENT SYSTEM OFF THE NORTHWESTERN U.S. COAST WILL INFLUENCE OUR WEATHER BY LATE THURSDAY AND INTO THURSDAY NIGHT. CONSISTENT NORTH/NORTHEAST FLOW AT THE SURFACE WILL LEAD TOWARD A LIGHTER PRECIPITATION/MOISTURE THEN EXPECTED. BUT UPPER FORCING...ESPECIALLY FRONTOGENESIS ABOVE THE 850MB LEVEL INDICATES SOME LIFT AFTER 00Z FRIDAY...WITH THE BEST LIFT BETWEEN 03Z AND 09Z FRIDAY. MODEL SOUNDINGS INDICATE A BRIEF PERIOD OF SNOW GROWTH BETWEEN 03/09Z...BUT EXPECTED SURFACE TEMPERATURES LEAD TO MOST OF THE PRECIPITATION MELTING AT THE SURFACE. THE BEST CHANCE OF ANY ACCUMULATIONS WILL BE NORTH OF HIGHWAY 160...FROM GREENFIELD TO SEYMOUR MISSOURI. THIS AREA IS WHERE THE TEMPERATURES ARE CRITICAL AND AMPLE MOISTURE EXISTS. FOR NOW WILL ONLY HAVE A DUSTING ALONG THE I-44 CORRIDOR. LONGER RANGE MODELS HAVE BEEN FAIRLY CONSISTENT IN THE MAIN UPPER PATTERN WHICH WILL LEAD TO MUCH BELOW NORMAL TEMPERATURES THROUGH SUNDAY. SOME MODIFICATION IS NOTED BY MONDAY/TUESDAY BUT MODELS HAVE BEEN SLOWER THAN PREVIOUS RUNS...THEREFORE WILL LEAN TOWARD THE SLOWER ECMWF. AS WITH PREVIOUS FORECASTS...THE COLDEST OVERNIGHT LOWS WILL BE SATURDAY AND POSSIBLY SUNDAY DEPENDING UPON WHERE THE SURFACE RIDGE IS LOCATED. THERE WILL BE SEVERAL DAYS THAT EITHER A FROST OR A FREEZE WARNING WILL LIKELY BE ISSUED FOR OUR REGION. CLOUD COVER MAY HINDER THE OVERNIGHT LOW TEMPERATURE FORECAST FOR THURSDAY AND FRIDAY MORNING. JLT && .AVIATION... FOR THE 18Z TAFS...STORMS WILL THREATEN THE KSGF AREA EARLY THIS AFTERNOON...BUT KEEPING TAFS GENERALLY VFR. STRONG NORTH WINDS WILL OCCUR BEHIND THE FRONT...BUT SHOULD DIMINISH BY EARLY EVENING. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 3, 2:15 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 215 PM CDT TUE APR 3 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 215 PM CDT TUE APR 3 2007 ...SEVERE THUNDERSTORMS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF A COLD FRONT MOVING THROUGH THE MISSOURI OZARKS. THUNDERSTORMS DEVELOPING ALONG THE FRONT WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS. ANY DISCRETE CELLS THAT DEVELOP OVER SOUTH CENTRAL MISSOURI AHEAD OF THE COLD FRONT WILL BE CAPABLE OF VERY LARGE HAIL THE SIZE OF TENNIS BALLS AND POSSIBLY TORNADOES. THE FRONT WILL CLEAR EAST OF THE REGION BY EARLY EVENING. BEHIND THE FRONT NON THUNDERSTORM WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AT TIMES THIS AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/IZZI/DSA
In the hours before
Local storm report, Apr 3, 1:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL DIXON 37.99N 92.09W
04/03/2007 E1.00 INCH PULASKI MO PUBLIC
&&
LDOOLEYSpecial weather statement, Apr 3, 1:53 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 153 PM CDT TUE APR 3 2007 MOZ091-031930- WEBSTER- 153 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR WEBSTER COUNTY UNTIL 230 PM CDT... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STRAFFORD...AND MOVING EAST AT 45 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Local storm report, Apr 3, 2:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL BOSS 37.64N 91.19W
04/03/2007 E1.00 INCH DENT MO LAW ENFORCEMENT
&&
LDOOLEYSpecial weather statement, Apr 3, 2:16 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 216 PM CDT TUE APR 3 2007 MOZ083-031930- DENT- 216 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR DENT COUNTY UNTIL 230 PM CDT... AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUNKER...OR 20 MILES SOUTHEAST OF SALEM... AND MOVING EAST AT 30 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Local storm report, Apr 3, 2:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 15 SSE SALEM 37.44N 91.43W
04/03/2007 E2.00 INCH DENT MO POST OFFICE
BUNKER POST OFFICE REPORTED LARGE HAIL
&&
LDOOLEYLocal storm report, Apr 3, 2:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL ROLLA 37.95N 91.77W
04/03/2007 E1.00 INCH PHELPS MO TRAINED SPOTTER
&&
DAVISThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 11:13 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 62 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 62 min |
| Apr 3, 11:36 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 54 min |
| Apr 3, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden | 61 min |
| Apr 3, 12:28 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 6 hr |
| Apr 3, 12:31 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 59 min |
| Apr 3, 1:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 63 min |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 37 min |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 44 min |
| Apr 3, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 57 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Dent, Shannon | 20 min |
| Apr 3, 1:55 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 65 min |
| Apr 3, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 23 min |
| Apr 3, 2:01 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 42 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 67 min |
| Apr 3, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 34 min |
| Apr 3, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 65 min |
| Apr 3, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 66 min |
| Apr 3, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 79 min |
| Apr 3, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 15 min |
| Apr 3, 3:15 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 11 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 32 min |
| Apr 3, 3:42 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Apr 3, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.